# SDR DHLA200800030

- Difficulty date: January 22, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 90,206 hours, 28,111 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4172448
- Part serial: 5026
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Part time: 1,802 hours, 693 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 403, NR 1 ENGINE FIRE WARNING FLASHED A COUPLE OF TIMES DURING FINAL APPROACH LOOP A HANDLE AND MASTER LIGHTS.  DEFERRED PER MEL 26-2-3 A-LOOP DMI NR 31485 PLACARD INSTALLED CAT C B-LOOP OPS CK GOOD SP C/W 26-2.  T/S SYS IAW MMS 26-10-0.  REMOVED AND REPLACED 1 DETECTOR NR 1 ENG IAW MMS 26-10-1    RAN NR 1 ENG PER JRH.  SYS TESTS GOOD.  THIS ACTION CLEARS MDDR NR 31485   PLACARDS.  REMOVED AIRCRAFT WAS GROUNDED, SEE PART 1-5 SDR NUMBER DHLA200800008 AND 0030-0034.
